Research Repository

Inequalities of Hermite–Hadamard type for HH-convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities of Hermite–Hadamard type for HH-convex functions. Acta et Commentationes Universitatis Tartuensis de Mathematica, 22 (2). pp. 179-190. ISSN 1406-2283

[img] Text
350-ArticleText-760-1-10-20190102.pdf - Published Version
Restricted to Repository staff only

Download (290kB)
Item Type: Article
Uncontrolled Keywords: inequalities; Hermite-Hadamard; HH-convex; Hermite-Hadamard inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 06 Aug 2019 22:56
Last Modified: 05 Sep 2019 05:57
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar